MathSciNet Relay Station
MathSciNet bibliographic data
MR414884 30A78
Ahern, P. R.; Clark, D. N. On inner functions with $B\sp{p}$ derivative. Michigan Math. J. 23 (1976), no. 2, 107–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement